# SDR UM92002F00000

- Difficulty date: April 25, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N94475
- Make and model: Orlhel CH19ESKRSKY
- Aircraft serial: 130141
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Lever
- Part number: S14402104
- Condition: Cracked
- Location: Cyclic Stick
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION IT WAS NOTED THAT THE LEFT CYCLIC INPUT LEVER ATTACHED TO THE MAIN TRANSMISSION WAS CRACKED.  PART WAS REMOVED FROM SERVICE PROBABLE CAUSE OF FAILURE IS COMPONENT AGE.
